Pacific Journal of Mathematics

Strong Lie ideals.

Albert J. Karam

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 157-169.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959651

Mathematical Reviews number (MathSciNet)
MR0318234

Zentralblatt MATH identifier
0244.16017

Subjects
Primary: 16A68

Citation

Karam, Albert J. Strong Lie ideals. Pacific J. Math. 43 (1972), no. 1, 157--169. https://projecteuclid.org/euclid.pjm/1102959651


Export citation

References

  • [1] W. E. Baxter, Lie simplicity of a special class of associative rings II, Trans. Amer. Math. Soc, 87 (1958), 63-75.
  • [2] W. E. Baxter, Concerning strong Lie ideal, Proc. Amer. Math. Soc, 11 (1960), 393-395.
  • [3] W. E. Baxter, On rings with proper involution, Pacific J. Math., 27 (1968), 1-12.
  • [4] W. E. Baxter, Topological rings with property (Y), Pacific J. Math., 30 (1969), 563-571.
  • [5] I. N. Herstein, Lie and Jordan systems in simple rings with involution, Amer. J. Math., 78 (1956), 629-649.
  • [6] I. N. Herstein, Topics in Ring Theory, Univ. of Chicago, Chicago, III. 1965: rev. ed. 1969.
  • [7] I. Kaplansky, Semi-automorphisms of rings, Duke Math. J., 14 (1947), 521-527.
  • [8] R. F. Riedlinger, Mappings on Rings with Involution, Ph. D. Dissertation, University of Delaware, Newark, Delaware 1971.
  • [9] L. B. Small, Mappings on Simple Rings with Involution, Ph. D. Dissertation, Yale University, New Haven, Conn., 1968.
  • [10] I. Zuev, Lie ideal of an associative ring, Uspehi Mat. Nauk, 18 (1963), no. 1 (109), 155-158.